Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 152, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 27, 2007, 3:33 PM EDT for Stark County, Ohio. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 3:33 PM EDT (19:33 UTC)
- Expired
- Jun 27, 2007, 4:08 PM EDT
- In force
- 35 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Stark County, OH
The radar
The Cleveland radar (KCLE), 81 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:35 PM EDT | TSTM WND DMG | 2 Ne Alliance, OH | ONE TREE AND SEVERAL LARGE LIMBS DOWN. |
| Jun 27, 4:00 PM EDT | TSTM WND DMG | 3 Ne Alliance, OH | ONE TREE DOWN IN SMITH TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 271933
SVRCLE
OHC151-272030-
/O.NEW.KCLE.SV.W.0152.070627T1933Z-070627T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STARK COUNTY IN NORTHEAST OHIO
* UNTIL 430 PM EDT
* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOUISVILLE...OR ABOUT 8 MILES NORTHEAST OF CANTON...AND MOVING
NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALLIANCE
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4097 8139 4067 8136 4074 8110 4085 8109
4098 8107
$$2 follow-up statements
000
WWUS51 KCLE 271950
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT WED JUN 27 2007
OHC151-272030-
/O.CON.KCLE.SV.W.0152.000000T0000Z-070627T2030Z/
STARK OH-
350 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN STARK COUNTY...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALLIANCE...OR ABOUT 14 MILES WEST OF SALEM...MOVING
EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
LAT...LON 4097 8139 4067 8136 4074 8110 4085 8109
4098 8107
$$000
WWUS51 KCLE 272008
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
407 PM EDT WED JUN 27 2007
OHC151-272017-
/O.CAN.KCLE.SV.W.0152.000000T0000Z-070627T2030Z/
STARK OH-
407 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY IS
CANCELLED...THE STORM HAS MOVED OUT OF THE COUNTY.
LAT...LON 4097 8139 4067 8136 4074 8110 4085 8109
4098 8107
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:00 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 27, 3:00 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EDT WED JUN 27 2007 .SYNOPSIS... HI PRES OVER THE SERN STATES WITH A RDG INTO THE OH VLY WL WEAKEN TO ALLOW A CDFNT OVR THE UPR MIDWEST TO MOV SE THRU OUR AREA THU. HI PRES OVR MN LATE THU WL MOV OVER LERI SAT AND SUN THEN MOV E ON MON AS A WEAK CDFNT WITH WAVES OF LOW PRES SHUD MOV S ACRS THE REGION LATE MON INTO WED. && .NEAR TERM /THROUGH TONIGHT/... AIRMASS CONTINUING TO DESTABILIZE THIS AFTN AS MID AND UPR HEIGHTS SLOWLY FALL. CDFNT MOVG ACROSS LERI BY 12Z WL CONT TO AID IN POOLING MOISTURE AHEAD OF THE FRONT. PWS ARND 1.75 IN WHICH SHUD BE GOOD FOR LOCALLY HVY RA BUT GROUND RELATIVELY DRY MOST OF AREA SO ANY FLOOD PROBS WOULD BE VERY LOCALIZED AND FEW IN NUMBER SO NO FLOOD WATCH SEEMS NEEDED. SOME OF THE STORMS MAY BE STRONG TO LOCALLY SEVERE EARLY TNGT BUT NOT EXPECTING TOO MUCH IN THE WAY OF ORGANIZED SEVERE AS WND SHEAR NOT MEETING CRITERIA. PLAN TO GENERALLY CONT WITH LIKELY POPS TNGT AS MODELS NOT CHANGING MUCH ON LATEST RUN VERSUS PREVIOUS. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... CDFNT WL CONT THRU REST OF AREA THU TAKING PRECIP THREAT INTO SRN PART OF AREA BY THU EVE. MID AND UPR FLOW BECOMING WNW BY THU EVE SO THINK PRECIP SHUD BE S OF CWA BY THEN BUT WL PROB STILL CARRY A SML CHC SRN PART OF AREA INTO EARLY THU NITE TO BETTER SMOOTH WITH COORD. DRIER PUSH OF AIR WITH THE HI PRES SYSTEM BUILDING INTO THE AREA SHUD LEAD TO DRY WEATHER AND PARTLY CLOUDY FRI AND FRI NITE. WL CUT GUIDANCE POPS SOME IN THE FAR N ON THU AS THINKING THAT POOR FRONTAL TIMING FOR CONVECTION WL PUT FRONT IN NRN AREAS DURG MORN CONVECTIVE MINIMA WITH ACTIVITY PICKING UP IN THE AFTN WHEN FRONT IS INTO SRN HALF OF CWA. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HI PRES MOVG E ACROSS AREA FRI THRU SUN NITE WL PROVIDE DRY AND MSTLY SUNNY WX WITH COOLER TEMPS. 06Z GFS LOOKS TO BE A BIT FAST AND STRONG WITH FIRST LOW PRES SYSTEM MOVING TO NEAR LERI BY LATE MON SO WL PROB KP MON DRY AS WELL THEN CARRY SLGT CHC/CHC FOR SHRA/TSRA TUE AND WED RESPECTIVELY AS CDFNT WITH WAVES OF LOW PRES MAY BE SOMEWHERE AROUND OUR AREA. WARMING TREND TUE AND WED WITH READINGS AGAIN ABOVE NORMAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SHORT WAVE OVER WESTERN OHIO MOVG E. SCT TSTORMS DEVELOPING AHEAD OF WAVE ACROSS EASTERN OHIO WILL AFFECT PRIMARILY YNG AND CAK THIS AFTRN. ANOTHER AREA OF STORMS OVR SE LWR MI DEVELOPING SWRD INTO INDIANA ASSOCD WITH TROUGH AHEAD OF COLD FRONT. THIS AREA TO THE WEST WILL FILL IN AND LIKELY AFFECT TOLEDO LATE AFTRN. HOW FAR THESE WESTERN STORMS MAKE IT TNGT IS PROBLEMATIC WITH LOSS OF DAYTIME HEATING. WILL ASSUME THAT THE STORMS WILL DIMINISH EARLY TNGT. ADDITIONAL SHOWERS OR A FEW HOURS OF STEADY OVERUNNING RAIN WITH MVFR CIELINGS/VSBY MAY WELL OCCUR WITH FRONTAL PASSAGE THURSDAY MORNING ESPECIALLY JUST SOUTH OF THE LAKESHORE. HIGH PRESSURE AND DRIER AIR WILL PUSH SOUTHWARD LATER THURSDAY AND THURSDAY NIGHT AND EXPECT VFR CONDTIONS WITH UNSEASONABLE COOL CANADIAN HIGH PRESSURE BUILDING SOUTH LATE IN THE WEEK. && .MARINE... COLD FRONT WILL MOVE SOUTHEAST ACROSS THE LAKE LATE TONIGHT INTO THURSDAY MORNING. SOUTHWEST FLOW WILL BECOME NORTHERLY THURSDAY AS HIGH PRESSURE GRADUALLY BUILDS SOUTHEAST OVER THE LAKE INTO THE WEEKEND. WIND SPEEDS AND WAVES SHOULD NOT REACH SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...ADAMS AVIATION...KOSARIK MARINE...LOMBARDY
Hazardous weather outlook, Jun 27, 5:47 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 547 AM EDT WED JUN 27 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-281000- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 547 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA TODAY...THOUGH MAINLY DURING THE AFTERNOON. THE THUNDERSTORMS WILL BECOME MORE NUMEROUS TONIGHT AS A COLD FRONT APPROACHES. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. LOCALLY HEAVY RAINFALL MAY OCCUR WITH SOME OF THE STRONGER AND SLOWER MOVING STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY MORNING...GRADUALLY TAPERING OFF DURING THE AFTERNOON AS A COLD FRONT MOVES THROUGH. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:36 PM EDT | Marine Weather Statement | CLE | 114 min | |
| Jun 27, 3:57 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 63 min |
| Jun 27, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 46 min |
| Jun 27, 4:56 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 49 min |
| Jun 27, 5:05 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 55 min |
| Jun 27, 5:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 49 min |
| Jun 27, 5:27 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 48 min |
| Jun 27, 5:29 PM EDT | Special Marine Warning | CLE | 91 min | |
| Jun 27, 6:04 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 62 min |
| Jun 27, 6:37 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 53 min |
| Jun 27, 6:49 PM EDT | Special Marine Warning | CLE | 116 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.